# SDR USAA2013041900016

- Difficulty date: April 5, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN SEAT TRACK CORRODED FROM FR 12 TO FR 24 AT Y 1292.  REMOVED AND REPLACED SEAT TRACK IAW A321 SRM 51-72-11 AND AIRBUS DRAWINGS D53112812 & D53115054.
